# SDR 95ZZZX4383

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4729C
- Make and model: Cessna 210N
- Aircraft serial: 21063604
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt/Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BOTH LT AND RT HORIZONTAL STABILIZER'S LEADING EDGE (NOSE) RIBS CRACKED AND BROKEN LOOSE FROM STABILIZER SKIN.  BROKEN RIBS ARE FOUND BY SQUEEZING LEADING EDGE AND LISTENING FOR SNAPPING NOISE PER CESSNA SNL-87-18.  SUBMITTER STATED THIS HAS BEEN A PROBLEM ON MANY 210 AND 206 SERIES AIRCRAFT.  INSTALLED NEW STYLE RIBS.
